MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30D SHORT

SMITH & NEPHEW, INC. ARTHROSCOPE ACLV 2.7X30D SHORT
Catalog Number 7205682
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/31/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an ankle arthroscopy the scope was bent, and no light was getting through the camera because of this there was a complete loss of visualization during the procedure.The procedure was successfully completed without delay using a back-up device.No patient injury or other complications were reported.
 
Additional Manufacturer Narrative
H10: h2, h3, h6.An evaluation was performed by the supplier and could confirm the customer complaint for the scope was bent.A visual inspection was performed and showed the scope to have a bent outertube, a broken weld and broken lenses.This damage is caused by contact with another source.No manufacturing related defects were observed.

Brand Name
ARTHROSCOPE ACLV 2.7X30D SHORT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8933586
Report Number3003604053-2019-00101
Device Sequence Number525875
Product Code HRX
UDI-Device Identifier03596010380432
UDI-Public03596010380432
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7205682
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer09/25/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1